# SDR FDEA202104151136

- Difficulty date: April 15, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA74381
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, L/H FWD VERTICAL BULKHEAD, AT TRANSITION HOLE   FOR SPOILER/AILERON  CONTROL RODS, STA 1381 Z=-76 TO -87. DOUBLER FITTING AEA0486 HAS A FOUR INCH CRACK   ALONG THE VERTICAL FASTENER ROW, TOP AREA. (MKD) REMOVE AND REPLACE LONGERON 48R STA 1854 - 1864 BILGE SECTION REF DWG NGA6314,   SRM 53-36-01 FIG 1 VOL III, SRM 51-33-01 VOL II, LONGERON ASSEMBLY PART NUMBER   AGA7438-1 (2).
